I’m wondering if anyone else has had this issue. Lately when i spray on some AMMO 2X (back of neck usually) it seems to start burning my skin. Now it doesn’t cause a rash or redness or anything other than a burning sensation. This only started in the last few weeks and only on the back on my neck (my spot of choice). At first I thought it was the alcohol in the spray but the other instant lines don’t cause this sensation.
It tends to dissapate after a few minutes and I enjoy the results that i get from using the product so I am more than willing to live with the “pain” but am wondering if anyone has had the same experience or knows if AMMO has a major difference from the others in the line.
that’s what i thought as well… but the colognes i have don’t do it.
it almost feels like when you put cologne on after freshly shaved skin (that you haven’t shaved in awhile).
oh well… i guess i’ll just have live with the attention the AMMO brings…
I have never noticed a burning sensation with Heavy Ammo or any products for that matter. I have not tried Heavy Ammo on the back of my neck though. I have a lot of hair and I don’t want to risk getting none in it.
It bothers the front of my neck and upper chest–burns–and I get a mild rash for a couple days. Oddly I can apply to most other places without problems (unlike RadMan I haven’t dosed the little man yet but I figure he’d be pissed ). In fairness, most colognes do exactly the same thing. However it’s not just the alcohol causing the burning and itching as I get it from SOE, A314 and plain EOs. I think its the fragrance that bothers my skin. Unscented SOE is fine.
You are not the only one, mikdal9201, since I also reported this several weeks ago “Ammo is the only phero that makes my skin itch after 2 or 3 applications to a spot”. See link:
Same thing - I got this from TUTH & Ammo. With MX297 it’s interesting, I don’t feel any burning sensation on the skin but I feel a bit of pepper tingle on my throat each time I catch a whiff of it…
I experience a skin tingling sensation with ammo also I’m not too sure what it is exactly… and in the past I mistook it for some form of alcohol carrier within the spray.
But I don’t find that it happens with anything else… even A314 or TUTH?
I never use AMMO anymore, other than in night club settings as I don’t like the aggressive feeling that it gives me.. although I have learnt to channel that energy into useful activities like dancing (in the club) it really makes me feel primal in the most unsettling way.
It’s definitely a reaction to the alcohol but I will not say I have irritated skin, more like sensitive skin. Since I have applied it my chest, stomach, shoulders, wrists, top of hand, forearm, neck, back and after a couple of applications my skin begins to itch such that I have to switch application points.